# SDR AMTA200300205

- Difficulty date: January 21, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N313TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32580
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Condition: Gouged
- Location: Nlg Lwr Torsion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER TORSION LINK RIGHT SIDE GOUGED 7 INCHES FROM CENTER OF THE APEX LUGS.  REPAIRED LOEWR TORSION LINK IAW ER/A 737-32R-5067.  (M)
